Do you mean Lamictal? As far as I know paresthesia (sensation of the skin burning or tingling) isn't a common side effect of it. Debbie's reaction was to Zonegran and it looks like her neuro is going to try to come up with something else...Do lamc have these side side effects nak
Not questioning your reaction to Zonegran -- was referring to Lamictal in my comment to Seagull.True, paresthesia is not a common side effect, but if you will look at this link, under Table 4 it shows under Adverse Reactions in Nervous Systems, Paresthesia is listed there in controlled clinical trials.
I agree that the heart thing is scary. But I think every medication has scary potential side effects. And everyone has different (and totally valid) priorities about which risks and side effects are tolerable and which are not.I've always been against using Vimpat. I've read some bad reviews on what it's side effects has. Such as it can give you a heart condition and I don't want a heart condition along with epilepsy